Facebook Pixel
EmpowHER Guest
Q: 

heavy period

By Anonymous September 14, 2016 - 8:40pm
 
Rate This

Since i got my first period i have been on the pill (2013). Up until November last year it was working really well (would change before/after bed and school), when all of a sudden the bleeding was heavier, more clots and lasted up to two weeks with a days break inbetween (even still taking the pill as normal). it was now needing to be changed every 5 hours, although i could still go a whole night. I say a gynocologist and had a ultrasound done. I changed to a stronger pill, but i got really grumpy and changed back because i freaked out with this sudden attitude change. About a month ago i got an inplanon put in to see of that would stop it. I was told to continue using the pill as well until it got to the sugar tablets. As soon as i have stopped it, it has come back, worse than ever. i have to change ever 1-2 hours and have massive cramps.
i don't know what to do anymore.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!